Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on conjugate functions


Author: John Lamperti
Journal: Proc. Amer. Math. Soc. 10 (1959), 71-76
MSC: Primary 42.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104096-2
MathSciNet review: 0104096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. J. Karamata, Sur un mode de croissance régulière, Bull. Soc. Math. France vol. 61 (1933) pp. 55-62. MR 1504998
  • [2] S. Karlin, Bases in Banach spaces, Duke Math. J. vol. 15 (1948) pp. 971-985. MR 0029103 (10:548c)
  • [3] J. Lamperti, An occupation time theorem for a class of stochastic processes, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 380-387. MR 0094863 (20:1372)
  • [4] W. A. J. Luxemburg and A. C. Zaanen, Conjugate spaces of Orlicz spaces, Indag. Math. vol. 18 (1956) pp. 217-228. MR 0077899 (17:1113c)
  • [5] A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • [6] S. Lozinski, On convergence and summability of Fourier series and interpolation processes, Mat. Sb. vol. 14 (1944) pp. 175-263. MR 0012144 (6:264j)
  • [7] J. Marcinkiewicz, Sur l'interpolation d'opérations, C. R. Acad. Sci. U.S.A. vol. 208 (1939) pp. 1272-1273.
  • [8] A. Zygmund, On a theorem of Marcinkiewicz concerning interpolation of operations, J. Math. Pures Appl. vol. 35 (1956) pp. 223-248. MR 0080887 (18:321d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00, 46.00

Retrieve articles in all journals with MSC: 42.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104096-2
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society